I just realized my last posting or two didn’t make it to my blog. I was very tired when I last wrote so I must have made an posting/publishing error.

After my setback in July, I am back on chemo. This time it’s pill form. It’s called Tarceva. I am also on a clinical trial drug (or placebo). The nausea, fatigue, etc. side effects are similar, but milder. My blood counts have to be checked bi-weekly. The added and common side effect is itchy rashes. I have had a very mild reaction so far. The rashes are supposed to be a good sign – the the medicine is effective on the cancer. My Dr B was pleased to hear I’m having them. For now, I only get an IV every 4 to 6 weeks for a medication to strengthen my bones and make them more resistant to the cancer. It is greta to have a break from the IVs.

I sometimes feel pain at the tumor site – which my doctor says is unusual. But, it comes and goes. I do not know if that is a good sign or not. We will not really know how effective this treatment is until my next CT. They are typically at 2-month intervals. My next one is September 8. I should have the results the following day – at least a preliminary one. So it’s wait and see.

I’ve been working a lot lately. I am still not getting the exercise I need – but am getting some and working on it. Ken had a long trip to Beijing and Tokyo. It’s important for him to travel for his work. But, I did miss him terribly. It’s great having him home for several weeks.

I will post this for now… hopefully it “sticks.”

Advertisements